It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.
I am having issues, I am taking Caelex and it has given me a very painful rash at the base of my stoma. They want to delay my chemo if the rash hasn't gone by Thursday but I don't want any delays, I only have two more treatments to go. I am sure the rash won't go away so I am just going to tough it out. Hope Im doing the right thing.
I'm so sorry to have missed you all earlier - glad you are able to still connect with each other.
Seems a few of us are having quite the concerns lately.
I am in rough shape -recovery from procedures - so I'm trying hard to just rest - lots of sleeping.
I am hoping to post again soon - thank you all for your kind thoughts
something I’m good at but hoping to develop this skill through practice. Sending positivity and love your way from Montreal, where Fall weather has officially started.
Due to Covid and dwindling numbers - opportunities to meet up - our in person support group has ceased
Gosh, sometimes you really do need that in person for the emotion, facial expressions and explanations/sharing of details, so sad, yet expected. Perhaps one day, it will be established again. And for any of you looking for that type of support, you just need one other person, so do seek out the support you need. I am grateful for a couple of the ladies that we are still in touch with via email, phone and t ext for now... the odd outdoor visit when we can.